# SDR FDEA200909243379

- Difficulty date: September 24, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1687, RBL 13.0 INCHES, UPPER DECK PLATE HAS CORROSION.   CORROSION ON DECK PLATE FOUND OUT OF SRM LIMITS.  CARRIED OUT DOUBLER REPAIR IAW SRM 51-40-02 REV. 98.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
